EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT CR CEM FEM CR CEM RIGHT SZ 4.5 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately three years post initial right tka, the 73 y/o male patient complained of pain and had a revision due to loose femur.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photo received.Sales rep was unable to obtain x-rays.The device is not available for evaluation due to hospital has decided to keep the implants.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6, h7 and h9 have been updated accordingly.(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, patient-related conditions, or a combination of these possibilities, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the devices were not returned for evaluation and pre-revision x-rays were not provided.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.